Publications with L. Soukup

All publications by Lajos Soukup and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:320 Juhász, I., Shelah, S., & Soukup, L. (1988). More on countably compact, locally countable spaces. Israel J. Math., 62(3), 302–310. DOI: 10.1007/BF02783299 MR: 955134
Sh:370 Shelah, S., & Soukup, L. (1994). On the number of nonisomorphic subgraphs. Israel J. Math., 86(1-3), 349–371. arXiv: math/9401210 DOI: 10.1007/BF02773686 MR: 1276143
Sh:376 Shelah, S., & Soukup, L. (1995). Some remarks on a problem of J. D. Monk. Period. Math. Hungar., 30(2), 155–163. DOI: 10.1007/BF01876630 MR: 1326777
Sh:389 Shelah, S., & Soukup, L. (1993). The existence of large \omega_1-homogeneous but not \omega-homogeneous permutation groups is consistent with ZFC+GCH. J. London Math. Soc. (2), 48(2), 193–203. DOI: 10.1112/jlms/s2-48.2.193 MR: 1231709
Sh:543 Fuchino, S., Shelah, S., & Soukup, L. (1994). On a theorem of Shapiro. Math. Japon., 40(2), 199–206. arXiv: math/9405215 MR: 1297233
Sh:544 Fuchino, S., Shelah, S., & Soukup, L. (1997). Sticks and clubs. Ann. Pure Appl. Logic, 90(1-3), 57–77. arXiv: math/9804153 DOI: 10.1016/S0168-0072(97)00030-4 MR: 1489304
Sh:712 Fuchino, S., Geschke, S., Shelah, S., & Soukup, L. (2001). On the weak Freese-Nation property of complete Boolean algebras. Ann. Pure Appl. Logic, 110(1-3), 89–105. arXiv: math/9911230 DOI: 10.1016/S0168-0072(01)00023-9 MR: 1846760
Sh:714 Juhász, I., Shelah, S., Soukup, L., & Szentmiklóssy, Z. (2003). A tall space with a small bottom. Proc. Amer. Math. Soc., 131(6), 1907–1916. arXiv: math/0104198 DOI: 10.1090/S0002-9939-03-06662-0 MR: 1955280
Sh:765 Juhász, I., Shelah, S., Soukup, L., & Szentmiklóssy, Z. (2004). Cardinal sequences and Cohen real extensions. Fund. Math., 181(1), 75–88. arXiv: math/0404322 DOI: 10.4064/fm181-1-3 MR: 2071695
Sh:901 Juhász, I., Shelah, S., & Soukup, L. (2009). Resolvability vs. almost resolvability. Topology Appl., 156(11), 1966–1969. arXiv: math/0702296 DOI: 10.1016/j.topol.2009.03.019 MR: 2536179
Sh:1193 Shelah, S., & Soukup, L. On \kappa-homogeneous, but not \kappa-transitive permutation groups. Preprint. arXiv: 2003.02023